# SDR FDEA201705311592

- Difficulty date: May 31, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,103 hours, 29,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK IS DAMAGED AT BS 520, RBL 48. REPAIRED THE SEAT TRACK IAW SRM 53-70-00,  FIG 2A, SHEET 2, PAGES 10 AND 11,  VOL. 1.
